On the integral of the Lebesgue function of interpolation. II

P. Erdős, J. Szabados, P. Vértesi

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-6
Number of pages6
JournalActa Mathematica Hungarica
Volume68
Issue number1-2
DOIs
Publication statusPublished - Mar 1995

Fingerprint

Henri Léon Lebésgue
Interpolate

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the integral of the Lebesgue function of interpolation. II. / Erdős, P.; Szabados, J.; Vértesi, P.

In: Acta Mathematica Hungarica, Vol. 68, No. 1-2, 03.1995, p. 1-6.

Research output: Contribution to journalArticle

Erdős, P. ; Szabados, J. ; Vértesi, P. / On the integral of the Lebesgue function of interpolation. II. In: Acta Mathematica Hungarica. 1995 ; Vol. 68, No. 1-2. pp. 1-6.
@article{03bba8a4379c4bd2bd313e7b6cfcb5b6,
title = "On the integral of the Lebesgue function of interpolation. II",
author = "P. Erdős and J. Szabados and P. V{\'e}rtesi",
year = "1995",
month = "3",
doi = "10.1007/BF01874431",
language = "English",
volume = "68",
pages = "1--6",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - On the integral of the Lebesgue function of interpolation. II

AU - Erdős, P.

AU - Szabados, J.

AU - Vértesi, P.

PY - 1995/3

Y1 - 1995/3

UR - http://www.scopus.com/inward/record.url?scp=26444483936&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=26444483936&partnerID=8YFLogxK

U2 - 10.1007/BF01874431

DO - 10.1007/BF01874431

M3 - Article

VL - 68

SP - 1

EP - 6

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -